MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 468 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 468 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 468-450
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
 
Event or Problem Description
Healthcare professional reported left side deflation and exchange due to concern with the product.Device remains implanted.
 
Event or Problem Description
Device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified crease fold, wear abrasion and opening.Leak test was performed and found opening on posterior.A microscopic analysis was performed which identified opening sharp in the posterior side.The fill test inspection was performed, the result is no blockage.Based on the device analysis, the final assessment is a sharp opening on the posterior side assessed to an unidentified (tear) opening.

Brand Name
STYLE 468 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10752772
Report Number9617229-2020-17215
Device Sequence Number11019085
Product Code FWM
UDI-Device Identifier10888628001145
UDI-Public10888628001145
Combination Product (Y/N)N
Initial Reporter StateMI
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/24/2018
Device Model Number468-450
Device Catalogue Number468-450
Device Lot Number2675880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2020
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer11/13/2020
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date12/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR